# SDR CALA2025031102695

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 58,333 hours, 35,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT PATH LIGHTING AT SEATS 2B & 3B INOP DURING OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} FOUND BROKEN WIRE AT SEAT ROW 2 UNDER SEAT TRACK COVER. SPLICE REPAIRED BROKEN WIRE. OPS CHK GOOD. REF. ESPM 20-53-20 AND AMM 33-51-00.
